August 2018 Press Release

August Press Release CASA-Trinity Prevention, Tioga County Can you recognize the signs of a drug overdose? August 31st has been recognized as Overdose Awareness Day. Do you know that these are the signs of an overdose?

  • Shallow/stopped breathing
  • Cannot be woken up
  • Snoring/gurgling sounds
  • Blue/gray lips
  • Floppy arms/legs
If you cannot get a response from someone, do not assume they are asleep. Unusual or deep snoring is a common sign of overdose. It is important – DO NOT let people “sleep it off.” If you suspect someone has overdosed:
  • Do not leave them alone
  • Call 911
  • If you have Narcan – use it
Sometimes it can take hours for someone to die from an opioid overdose. Action taken as soon as possible could save a life. New York State’s 911 Good Samaritan Act helps protect people who call for emergency help immediately, in the event of an overdose, and offers protections from criminal prosecutions for simple possession of drugs. Don’t run …. Call 911 and help save a life. For more information or for free Narcan trainings, please contact CASA-Trinity at 607-223-4066.]]>

Add a Comment

Your email address will not be published. Required fields are marked *